# SDR P5CA2021051900172

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Detached
- Location: Bs 1940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1940 LH DADO PANEL DOUBLER FOUND DETACH.( M/D STA 1940 L/H DADO PANEL DOUBLER REPLACED AS PER SRM 51-10-02 AND 51-40-02. )
